Posted by Laree on April 29, 2005, at 0:23:47
I am rx'ed 1 mg./day of Klonopin and have been unable to function on most days on that dose. I have found I do beautifully when I take 2 mg./day, and have not noticed any nasty side effects from that dose (@2mg.).
My pdoc has been reluctant to up my dose at all, it was a struggle to get him to up it to 1 mg./day, he just wants to try and augment it with Gabitril or Neurontin or other drugs I've tried, cannot afford, haven't worked, and given me nasty side effects. I am on Lexapro and it works best for depression for me but does not seem to quell this all-permeating anxiety whatsoever.
Eventually I do want to taper down on the Klonopin, but I cannot afford counseling regularly right now and the attitude of my pdoc is, I think, fueling my anxiety & panic further. I am always petrified that I won't have enough medicine, relief, etc...and usually, that is exactly the case, and then I am up the creek without a paddle...
I even panic just thinking about calling the office -- I have to call tomorrow to get my next month's supply, yet they had to rx me some extra the last few days to get me by because I told them I had run out. I did not talk to my pdoc personally at that time. I am scared to death that my prescription will be denied me b/c I asked for (NEEDED) a few extra pills this month; however, I have been on Klonopin for many months -- isn't it a medical liability to just yank a patient off of Klonopin like that b/c of the withdrawal effects??
Any advice/input would be greatly appreciated!